# SDR C77A20170504001

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 26,168 hours, 15,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0553
- Condition: Unserviceable
- Location: L2 Door
- Part time: 879 hours, 546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SAFETY STRING ON L2 EVACUATION SLIDE BROKEN. R&R L2 EMERGENCY SLIDE IAW AMM-25-65-01. OK FOR SVC.
